# SDR FDEA201003180869

- Difficulty date: March 18, 2010
- Submitted: March 18, 2010
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- Aircraft time: 58,233 hours, 13,053 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74024
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC OPEN HOLE INSP AT RT WING LOWER SKIN ACCESS DOOR CUT-OUT BETWEEN STA XORS 690 AND XORS 700 FOUND CRACK INDICATION ON 09 EACH FASTENER HOLE.  REPAIRED AS PER EA 1-5710-132384.  REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100 REVISION 109.
